# SDR USAA2014041700007

- Difficulty date: April 16, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N565UW
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 4,431 hours, 1,890 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 LT EMERGENCY CEILING LIGHT INOPERATIVE.  CONNECTED WIRES TO ROW 1 EMERGENCY CEILING LIGHT.
